U.S. doctors online nowAsk doctors free
TX
A female asked:

i have hypothyroidism been having regular periods up until december 12, 2014 and haven't had period since took 5 pt and was negative?

3 doctor answers4 doctors weighed in
Dr. Michael Kleerekoper
A Verified Doctoranswered
A US doctor answeredLearn more
Periods: It is time to see your gynecologist who look into your problem with periods and also check your thyroid.
Dr. David Lipkin
Internal Medicine 52 years experience
See below: Hypothyroidism can cause missed periods. If not done recently, recheck TSH to see if you may need a higher dose of thyroid hormone. Failure to ovulate is the most common reason for a missed period, other than pregnancy. This can be caused by non-illnesses such as weight gain or loss, emotional stress, vigorous exercise etc,...as well as medical conditions such as PCOD. SEE:// bit.ly/19cKee5
Dr. Gerard Honore
Fertility Medicine 29 years experience
See a doc?: See a doctor. This can be very easily figured out in the office, but not on the internet. You could also resubmit with more info (your age, menstrual history, medical history, medicines) to get a better answer but you likely need to be seen, examined, and tested to answer this. Don't worry and good wishes.

90,000 U.S. doctors in 147 specialties are here to answer your questions or offer you advice, prescriptions, and more. Get help now:

Ask doctors free
Personalized answers
Free
Talk to a doctor
$30 per visit with
membership

Similar questions

A member asked:

Can I breastfeed if I have recently had anesthesia?

9 doctor answers34 doctors weighed in
Dr. Roy Benaroch
Pediatrics 27 years experience
Yes: You need to ask your own doctor or anesthesiologist about the specific instructions, which will depend on the medications used and the timing of the surgery. But in general, it is safe to nurse after anesthesia. You may have to "pump and dump" after surgery once or twice, but the exact routine depends on the circumstances.
Dr. Gary Ritholz
Anesthesiology 30 years experience
It depends on the medications you received an their half life. For example a medication that is 1/2 gone in 9 hrs would take about. 5 half lives or 45 hours before its out of your system
Sep 7, 2013
Dr. David Kinsman
Dr. David Kinsman commented
Anesthesiology 20 years experience
Many medications are safe to use while breastfeeding. Your doctor can consult the American Academy of Pediatrics guidelines and give you the best advice. Most medications/anesthetics given in IV or inhaled form do not accumulate in the breastmilk enough to give effects in an infant when taken orally.
Oct 1, 2013
A 41-year-old member asked:

Must I get a flu shot every year if I have had moved to independent living?

2 doctor answers4 doctors weighed in
Dr. Luis Villaplana
Internal Medicine 35 years experience
REGARDLESS, YOU : Should have a flu shot every year.
A 23-year-old female asked:

Would it be smart to get checked for adhesions that may have evolved from a c-section I had 4 years ago?

2 doctor answers3 doctors weighed in
Dr. Bryan Treacy
Gynecology 35 years experience
Depends: If a patient has had surgery, they will most generally form adhesions. This is very true for women who've had cesarean delivery. If the goal is pain reduction, it may be worth have laparoscopy, but if just curious, may not be worth the risk involved having surgery.
Indonesia
A 29-year-old female asked:

I mis3periods, but had symps.Went to gyn, he said IV period but stuck.Did curetag.Becos languag, I culdnt undestand why hapnd.Not preg, tak pil2regulate.?

1 doctor answer2 doctors weighed in
Dr. Annette Fineberg
Obstetrics and Gynecology 29 years experience
Probably yes: You should have had blood work to see if there is a fixable hormonal reason why you are skipping your periods. In general the pill is an excellent and safe way to regulate your periods. I recommend either asking more questions (maybe going with a list or a friend) so you understand your treatment better. It is unusual to do a D&C for a "stuck" period. Usually that can be treated with medicine.
Fort Lauderdale, FL
A 39-year-old female asked:

My 17year old son just had a 12 lead ECG done it showed t wave inversions in ii, iii, avf & v4. Could the barium from an ugi series cause this?

1 doctor answer3 doctors weighed in
Dr. Vance Harris
Family Medicine 37 years experience
Nonspecific: T wave inversion may be part of a normal ekg and has to interpreted by a doctor. Inverted t wave is normal in iii and sometimes other leads without meaning anything alarming. Have the doctor let you know what they think. The ekg interpretation can change with age as well so you need expertise to read them at this age.

90,000 U.S. doctors in 147 specialties are here to answer your questions or offer you advice, prescriptions, and more. Get help now:

Ask doctors free
Personalized answers
Free
Talk to a doctor
$30 per visit with
membership
Last updated Feb 24, 2015
Connect with a U.S. board-certified doctor by text or video anytime, anywhere.
$30 per visit with
membership

Disclaimer:

Content on HealthTap (including answers) should not be used for medical advice, diagnosis, or treatment, and interactions on HealthTap do not create a doctor-patient relationship. Never disregard or delay professional medical advice in person because of anything on HealthTap. Call your doctor or 911 if you think you may have a medical emergency.